I had a severe Inderal overdose in February. 170 40mg pills. I've taken 40mg/2Xday for years and never experienced this side effect. It is so bad now that I am very concerned about having bald spots, losing all my hair, ect. . This massive hair loss began about 1 month after the OD. My doctor still has me taking my 40mg 2X/day for tremor. She believes it will correct itself in 3 to 5 months. At this rste, I'll be bald by then. Amy information appreciated!
No responses have yet been posted. Add your response to this question.
- Inderal Information for Consumers
- Inderal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Inderal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Nov 2009 • 1 answer
Posted 17 Sep 2010 • 1 answer
Posted 18 Dec 2010 • 3 answers
Posted 30 Apr 2013 • 2 answers
Posted 22 Aug 2016 • 0 answers